# SDR 2007UALA01783

- Difficulty date: June 2, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 68,608 hours, 11,099 cycles
- Engine: Pwa PW4060
- Engine time: 43,112 hours, 6,795 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Engine
- Condition: Overheated
- Location: Right
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO RIGHT ENGINE BLEED OVERHEAT INDICATION.    [07-10-07]  REPLACED FAN AIR VALVE AND FAN AIR TEMP SENSOR, PERFORMED HIGH POWER RUN, PS CK OK .  AIRCRAFT OK FOR SERVICE.
